My blood pressure at the Dr. on Sunday was about normal. Today, it was: 103/60, 117/57, 104/53. I took it three times because I could not believe it was that low. I got an antibiotic injection on Sunday along with a Steroid injection and have taken 1-500 mg tablet each day for 2 days. Thank you for your time.
i do not take that bp med ... i take a low dose of lisonpril(15mg)an on friday i couldnt beleive my readings ... 1st-200/101... 178/101... 168/101... i couldnt beleive these readings just like you ... i know what can happen when its high but what happens when its to low?do you need to eat some salt... i need to be taking what your taking ... what mg do you take?
I was unable to find this type of reaction with Zithromax. The only side effect that was most common was gastrointestinal problems. There was a clinical trial study where 1 or 2 people had a lower BP. I would call your doctor and let him/her know about this drop in BP. Hope you start feeling better soon. Sorry I couldn't help more.
- Zithromax Information for Consumers
- Zithromax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zithromax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2010 • 1 answer
Posted 23 May 2010 • 1 answer
Posted 24 Feb 2012 • 2 answers
Posted 6 Mar 2012 • 3 answers
Posted 20 Mar 2015 • 1 answer